# SDR DALA2024120211339

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N841DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31952
- Aircraft time: 29,904 hours, 11,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: 37d
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0681294) EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE. REPLACED 37D EMERGENCY LIGHT ASSY PER AMM 33-51.OPS CK NORMAL.
